2019
Том 71
№ 7

All Issues

Zero set of the Fourier transform of measures and the summation of double Fourier series of methods of Bernshtein-Rogozinskii type

Zastavnyi V. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 5, pp 459-464.

Citation Example: Zastavnyi V. P. Zero set of the Fourier transform of measures and the summation of double Fourier series of methods of Bernshtein-Rogozinskii type // Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 615–621.

Full text